A Menšov type theorem

Tom 56 / 2002

T. W. Körner Banach Center Publications 56 (2002), 81-93 MSC: Primary 42A20; Secondary 42A63. DOI: 10.4064/bc56-0-7

Streszczenie

Any integrable function can be corrected, so that its Fourier series converges almost everywhere to the correct limit, by the addition of a measure whose singular support is small both in the algebraic and the Hausdorff sense.

Autorzy

  • T. W. KörnerDPMMS
    16 Mill Lane
    Cambridge, U.K.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek